Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Irregular period,continued period,heavy flow,yamini tablets?

hellow doctor , Im 27, before marriage my regular period was only for 5 days but after marriage my first period is delay for 12 days and its continue for 15 days, my doctor (gaynacologist) gave me some medicine and after a week its start again not very heavy , my doctor suggest me for yamini tablets for 21 days but i want to be pregnant , plz suggest me what should i do.
Asked On : Sat, 21 Apr 2012
Answers:  1 Views:  702
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Hi there.

There is chance that periods may be getting delayed due to many reasons like emotional stress, hormonal disturbance, ovarian problems etc.

The Yamini tablets are contraceptives will regularize your cycles and make menstruation normal like before. Once your cycles regularize, your Doctor will stop the pills. This may take about 2 months. After pills are stopped and cycles are normal, you can plan for pregnancy.

Eat a healthy diet. Avoid junk food. Do daily exercise to keep fit. All this will improve chance of recovery as well.

Wishing good health.


Answered: Sat, 21 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor